Skip to Content

Does norco cause anxiety in any one else? It seems like I get anxiety when I take it?

Responses (1)

Inactive 6 Sep 2009

Any opiate can cause anxiety. Sometimes the underlying reason you are on the opiate also causes anxiety. If you have been taking it awhile and your tolerance of it has risen and you have to take more, it doesn't sedate you anyomore, it gives you energy and that is a nervous type of energy, therefore you feel anxious. Hope that helps. If you are a little more specific, I might be able to help you a little further. Hope you feel better.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How to stop Norco 10/325?

Updated 1 Aug 2016 8 answers

Does norco & paxil have a bad effect together??

Updated 22 May 2012 3 answers

Norco for anxiety? ???

Updated 3 Feb 2018 3 answers

Off Norco. How long will the insomnia last?

Updated 21 May 2018 1 answer